Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 8, Number 2 (2010), 103-124.
Existence of Square-Mean Almost Periodic Solutions to Some Stochastic Hyperbolic Differential Equations with Infinite Delay
In this paper, we make extensive use of the well-known Krasnoselskii fixed point theorem to obtain the existence of square-mean almost periodic solutions to some classes of hyperbolic stochastic evolution equations with infinite delay. Next, the existence of square-mean almost periodic solutions to not only the heat equation but also to a boundary value problem with infinite delay arising in control systems are studied.
Commun. Math. Anal. Volume 8, Number 2 (2010), 103-124.
First available in Project Euclid: 21 April 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34K50: Stochastic functional-differential equations [See also , 60Hxx] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions 34B05: Linear boundary value problems 34C27: Almost and pseudo-almost periodic solutions 42A75: Classical almost periodic functions, mean periodic functions [See also 43A60] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 35L90: Abstract hyperbolic equations
Bezandry, Paul H.; Diagana, Toka. Existence of Square-Mean Almost Periodic Solutions to Some Stochastic Hyperbolic Differential Equations with Infinite Delay. Commun. Math. Anal. 8 (2010), no. 2, 103--124. https://projecteuclid.org/euclid.cma/1271890671.